# SDR SIMA20130331010

- Difficulty date: March 31, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 21,980 hours, 18,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight Assy
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3358,  CAPTAIN’S FLASHLIGHT WAS INOPERATIVE.  REMOVED AND REPLACED COCKPIT FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
